MathSciNet Relay Station
MathSciNet bibliographic data
MR50810 46.3X
Heider, L. J. Lattice ordering on Banach spaces. Proc. Amer. Math. Soc. 3, (1952). 833–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement